Publicaciones Matemáticas Básicas | CIMAT

                              Viernes, 4 de Diciembre de 2020 bahis siteleri - - 1xbet youwin

Se encuentra usted aquí

Publicaciones Matemáticas Básicas


  • Alejandro Betancourt de la Parra, Andrew S. Dancer, McKenzie Y. Wang, A Hamiltonian approach to the cohomogeneity one Ricci soliton equations explicit examples of non-Kahler solitons, Journal of Mathematical Physics, vol. 57 [12], 1-18, doi 10.1063/1.4972216, 2016
  • Omegar Calvo-Andrade, Mauricio Corrêa, Arturo Fernández-Pérez, Higher Codimensional Foliations with Kupka Singularities, International Journal of Mathematics, vol. 28 [3], 1-29, issn 0129-167X, doi 10.1142/S029167X17500197, 2017
  • Helga Fetter Enrique Llorens Fuster, Jaggi non expansive mappings revisited, Journal of Nonlinear and Convex Analysis, vol. 18 [10], 1771-1779, issn 1880-5221, 2017
  • Ana Lucia Garcia Pulido, Rafael Herrera Guzman, Rigidity and Vanishing Theorems for Almost Even-Clifford Hermitian Manifolds, Symmetry, Integrability and Geometry: Methods and Applications, vol. 13 [27], 1-28, issn 1815-0659, doi 10.3842/SIGMA.2017.027, 2017
  • Gerardo Arizmendi, Ana L Garcia-Pulido, Rafael Herrera, A note on the geometry and topology of almost even-Clifford Hermitian manifolds, The Quarterly Journal of Mathematics, 1-56, issn 1464-3847, doi 10.1093/qmath/hax040, 2017
  • Rafael Herrera, Roger Nakad, Iván Téllez, Spinorially Twisted Spin Structures, III: CR Structures, The Journal of Geometric Analysis, 1-55, issn 1050-6926 , doi 10.1007/s12220-017-9958-1, 2017
  • Renato Iturriaga, Hector Sanchez Morgado, The Lax-Oleinik semigroup on graphs, Networks & Heterogeneous Media, vol. 12 [4], 643-662, issn 1556-1801, doi 10.3934/nhm.2017026, 2017
  • S. Jerez, C. Parés, Entropy stable schemes for degenerate convection-diffusion equations, SIAM Journal on Numerical Analysis, vol. 55 [1], 240-264, issn 0036-1429, doi 10.1137/16M1076411, 2017
  • .A. Soto, T. Córdova, M. Sosa, S. Jerez, Quantum-mechanical aspects of magnetic resonance imaging, Revista Mexicana de Física E, vol. 63, 48-55, issn 1870-3542, 2017
  • S.Jerez; A. Camacho, Bone metastasis modeling based on the interactions between the BMU and tumor cells, Journal of Computational and Applied Mathematics, vol. 330, 866-876, issn 0377-0427, doi 10.1016/, 2018
  • Claudio Meneses, On vector-valued Poincaré series of weight 2, Journal of Geometry and Physics, vol. 120, 317-329, doi 10.1016/j.geomphys.2017.06.004, 2017
  • Cervantes, D.A., González Casanova, P., Gout, C., M. A. Moreles, A line search algorithm for wind field adjustment with incomplete data and RBF approximation, Computational and Applied Mathematics, 1-14, issn 0101-8205, doi 10.1007/s40314-017-0461-x, 2017
  • Adrián Esparza Amador; Mónica Moreno Rocha, Families of Baker domains for meromorphic functions with countable many essential singularities., Journal of Difference Equations and Applications, vol. 23 [11], 1869-1883, issn 1023-6198, doi 10.1080/10236198.2017.1371145, 2017
  • Nicola Garofalo, Isidro H. Munive, Estimates of the Green function and the initial-Dirichlet problem for the heat equation in sub-Riemannian spaces, Annali di Matematica Pura ed Applicata (1923 -), 1-30, doi 10.1007/s10231-017-0669-9, 2017
  • Isidro H. Munive, Sub-Riemannian Curvature of Carnot Groups with Rank-Two Distributions, Journal of Dynamical and Control Systems, 1-36, doi 10.1007/s10883-017-9365-8, 2017
  • Alesandro De Stefani, Luis Núñez-Betancourt, F-thresholds of graded rings, Nagoya Mathematical Journal, issn 0027-7630, doi 10.1017/nmj.2016.65, 2016
  • Arindam Banerjee, Luis Núñez-Betancourt, Binomial edge ideal and graph connectivity, Proceedings of the American Mathematical Society, vol. 145 [2], 487–499, issn 0002-9939, doi 10.1090/proc/13241 , 2017
  • Daniel J. Hernández, Luis Nuñez-Betancourt, Emily E. Witt, Local m-adic constancy of F-pure thresholds and test ideals, Mathematical Proceedings of the Cambridge Philosophical Society, [online first], issn 0305-0041, doi 10.1017/S0305004117000196, 2017
  • Melvin Hochster, Luis Núñez-Betancourt, Support of local cohomology modules over hypersurfaces and rings with FFRT, Mathematical Research Letter, vol. 24 [2], 401-420, issn 1073-2780, doi 10.4310/MRL.2017.v24.n2.a7, 2017
  • Josep Álvarez-Montaner, Craig Huneke, Luis Núñez-Betancourt, D -modules, Bernstein-Sato polynomials and F-invariants of direct summands, Advances in Mathematics, vol. 321, 298-325, issn 298–325, doi 10.1016/j.aim.2017.09.019, 2017
  • Alessandro De Stefani, Craig Huneke, Luis Núñez-Betancourt, Frobenius Betti numbers and modules of finite projective dimension, Journal Commutative Algebra, vol. 9 [4], 455-490, doi doi:10.1216/JCA-2017-9-4-455, 2017
  • Xavier Gómez-Mont, Luis Núñez-Betancourt, On the hyperhomology of the small Gobelin in codimension 2, Boletín de la Sociedad Matemática Mexicana, vol. 23 [2], 623-651, issn 1405-213X, doi 10.1007/s40590-015-0076-4, 2017
  • Juan Monterde, Fausto Ongay, On Approximating the Distance Trisector Curve, Boletín de la Sociedad Matemática Mexicana, 1-24, issn 1405-213X, doi 10.1007/s40590-017-0165-7, 2017
  • Raul Quiroga Barranco Armando Sanchez Nungaray, Toeplitz operators, pseudo-homogeneous symbols and moment maps on the complex projective space, Journal of function spaces, vol. 2017, 1-14, doi 10.1155/2017/1730920, 2017
  • G. Brunfiel, H. Hilden, M. T. Lozano, J. M. Montesinos, E. Ramirez, Harmonic manifolds and embedded surfaces arising from a super regular tesselation, Journal of Knot Theory and its Ramifications, vol. 26 [9], 1-13, doi 10.1142/S0218216517430039, 2017
  • Victor Nuñez, Enrique Ramirez, Jesús Rodríguez, Coverings of torus knots in S2 × S1 and universals, Journal of Knot Theory and Its Ramifications, vol. 26 [08], doi 10.1142/S0218216517500444, 2017
  • O. Juárez Romero, W. Olvera López y F. Sánchez Sánchez, A Simple Family of Solutions for Forest Games, Journal of Dynamics and Games, vol. 4 [2], 87-07, doi doi:10.3934/jdg.2017006, 2017
  • Solis, Francisco J., and Luz M. Gonzalez, A numerical approach for a model of the precancer lesions caused by the human papillomavirus, Journal of Difference Equations and Applications, vol. 23 [6], 1093-1104, issn 1023-6198, doi 10.1080/10236198.2017.1318858, 2017
  • Felipe‐Sosa, Raul, J. A. Otero, and Francisco J. Solis, A solution for antiplane‐strain local problems using elliptic integrals of Cauchy type, Mathematical Methods in the Applied Sciences, vol. 40 [14], 5177–5192, issn 2660-2685, doi 10.1002/mma.4379 , 2017
  • Solis, Francisco J., and Alina Sotolongo, On the Unresolved Cases of Convergence of Bidimensional Slow Discrete Dynamical Systems, Differential Equations and Dynamical Systems, 1-23, issn 0971-3514, doi 10.1007/s12591-017-0353-y, 2017
  • Francisco J. Solis and Ezequiel Ojeda-Gomez, Invariant Compact Sets of Nonexpansive Iterated Function Systems, Asian Research Journal of Mathematics, vol. 3 [4], 1-10, issn 2456-477X, doi 10.9734/ARJOM/2017/32634, 2017
  • Solis, F., Chen B., Kojouharov, H., Multidimensional Discrete Dynamical Systems with slow behavior, Differential Equations and Dynamical Systems, 1-12, issn 0971-3514, doi 10.1007/s12591-017-0388-0, 2017
  • Oliver Juárez Romero, Jony Rojas Rojas y Francisco Sánchez Sánchez, Dos nuevas reglas para problemas de bancarDosrota, Economía Matemática y Econometría. Teoría y aplicaciones, 19-34, issn 978-607-96901-4-4, 2017
  • Leticia Brambila Paz, Ciro Ciliberto, Eduardo Esteves, Margarida Melo, Claire Voisin Ed., Moduli of Curves, 239, issn 978-3-319-59485-9, ISBN-10: 3319594850, ISBN-13: 978-3319594859, doi 10.1007/978-3-319-59486-6, 2017


  • Villavicencio Pulido Geiser, Barradas Ignacio, Luna Beatriz, Backward bifurcation for some general recovery functions, Mathematical Methods in the Applied Sciences, 11 pág., issn e-1099-1476, doi 10.1002/mma.4074, 2016
  • Brambila Paz Leticia, Torres López Hugo, On Chow stability on algebraic curves, Manuscripta Mathematica, vol. 151 [3], 289-304, issn 0025-2611, doi 10.1007/s00229-016-0843-1, 2016
  • Calvo Andrade José Omegar, Foliations with a radial Kupka set on projective spaces, Boletim da Sociedade Brasileira de Matemática New Series, [online first], 13 pág., issn 1678-7544, doi 10.1007/s00574-016-0158-6, 2016
  • Palafox A., Capistrán M., Christen J. A. , Point cloud‐based scatterer approximation and affine invariant sampling in the inverse scattering problem, Mathematical Methods in the Applied Sciences, [online first], issn 0170-4214, doi 10.1002/mma.4056, 2016
  • Capistrán Marcos A., Christen J. Andrés, Donnetx Sophie, Bayesian Analysis of ODEs: Solver Optimal Accuracy and Bayes Factors, SIAM/ASA Journal on Uncertainty Quantification, vol. 4 [1], 829–849, issn ISSN (online): 2166-2525, doi 10.1137/140976777, 2016
  • Daza Torres María Luisa, Capistrán Ocampo Marcos Aurelio, Christen Gracia Andrés, Guadarrama Bustos Lili, Solution of the inverse scattering problem from inhomogeneous media using affine invariant sampling, Mathematical Methods in the Applied Sciences, [online first], 9 pág., issn 0170-4214, doi 10.1002/mma.3929, 2016
  • Agudelo N., De la Peña J.A., Rada J., Extremal values of the trace norm over oriented trees, Linear Algebra and its Applications, vol. 505, 261-268, issn 0024-3795, doi 10.1016/j.laa.2016.05.003, 2016
  • Estrada E., De la Peña J.A., Hatano N., On walk entropies in graphs. Response to Dehmer and Mowshowitz, Complexity, vol. 21, 15-18, issn 1076-2787, doi 10.1002/cplx.21751, 2016
  • Felipe Raúl, Velasquez Raúl, Equations of Lax type with several brackets, Revista de Ciencias de la Universidad del Valle, vol. 19 [2], p. 101-114, issn 0121-1935, doi, 2015
  • Luis E. Benítez, Manuel D. Contreras, Santiago Díaz-Madrigal and Raúl Felipe, Evolution families of nonexpansive mappings, Journal of Nonlinear and Convex Analysis, vol. 17 [8], 1485-1495, issn ISSN 1345-4773 (print) / 1880-5221 (online), 2016
  • Benítez Luis E., Felipe Raúl, Infinitesimal generators of evolution families of non-expansive mappings, Bulletin of the Brazilian Mathematical Society New Series, vol. 47 [4], 1097-1118, issn 1678-7544 (print) / 1678-7714 (online), doi 10.1007/s00574-016-0150-1, 2016
  • Dimant Verónica, Fernández Unzueta Maite, Biduals of tensor products in operator spaces, Studia Mathematica, vol. 230 [2], p. 165-185, issn 0039-3223, doi 10.4064/sm8292-1-2016, 2015
  •  Jeimer A Villada Bedoya, Helga Fetter Nathansky, Some considerations about the fpp and the AFPP in c_0 with an equivalent norm, Journal of Nonlinear and Convex Analysis, vol. 17 [11], 2317-2327, issn 1345-4773, 2016
  • Ávalos Ramos Celia, Galaz Fontes Fernando, Associate space with respect to a semi-finite measure, Indagationes Mathematicae, vol. 20 [3], 515-539, issn 0019-3577, doi 10.1016/j.indag.2016.06.004, 2016
  • Gómez Larrañaga J.C., González Acuña F., Heilc Wolfgang, 2-dimensional stratifolds homotopy equivalent to S2, Topology and its Applications, vol. 209, 56-62, issn online, doi 10.1016/j.topol.2016.05.017, 2016
  • Luis Hernández Lamoneda Francisco Sánchez Sánchez, Linear symmetric rankings for TU-games, Theory and Decision, [online first], doi doi:10.1007/s11238-016-9576-6, 2016
  • Arizmendi Gerardo, Herrera Rafael, Santana NoemÍ, Almost even-Clifford hermitian manifolds with a large automorphism group, Proceedings of the American Mathematical Society, vol. 144 [9], p. 4009-4020, issn 0002-9939, doi 10.1090/proc/13071, 2016
  • Rafael Herrera, Ivan Tellez, Twisted partially pure spinors, Journal of Geometry and Physics, vol. 106, issn 0393-0440, doi, 2016
  • Davini Andrea, Fathi Albert, Iturriaga Renato, Zavidovique Maxime, Convergence of the solutions of the discounted equation: the discrete case, Mathematische Zeitschrift, vol. 284 [3-4], 1021-1034, issn 0025-5874, doi 10.1007/s00209-016-1685-y, 2016
  • Davini Andrea, Fathi Albert, Iturriaga Renato, Zavidovique Maxime, Convergence of the solutions of the discounted Hamilton–Jacobi equation, Inventiones mathematicae, vol. 206 [1], 29-55, issn 0020-9910, doi 10.1007/s00222-016-0648-6, 2016
  • Díaz Infante S., Jerez Silvia, The linear Steklov method for SDEs with non-globally Lipschitz coefficients: Strong convergence and simulation, Journal of Computational and Applied Mathematics, [online first], issn 0377-0427, doi 10.1016/, 2016
  • Molinuevo, A., Unfoldings and deformations of rational and logarithmic foliations, Annals de I'nstitut Fourier, vol. 66 [4], 1583-1613, issn 0373-0956, 2016
  • Molinuevo, A., Deformations of the exterior algebra of differential forms, Beitrage zur Algebra und Geometrie, vol. 57 [4], 771-787, issn 0138-4821, doi 10.1007/s13366-016-0299-1, 2016
  • Miguel Angel Moreles, Rafael Lainez, Mathematical modelling of fractional order circuit elements and bioimpedance applications, Communications in Nonlinear Science and Numerical Simulation, vol. 46, 81-88, issn 1007-5704, doi 10.1016/j.cnsns.2016.10.020, 2016
  • Mróz Andrzej, Coxeter energy of graphs, Linear Algebra and its Applications, vol. 506, 279–307, issn online, doi 10.1016/j.laa.2016.05.037, 2016
  • Mróz Andrzej, Congruences of Edge-bipartite Graphs with Applications to Grothendieck Group Recognition I. Inflation Algorithm Revisited, Fundamenta Informaticae, [146], 121–144, 2016
  • Ongay Fausto, Velásquez Raúl, Wills-Toro Luis Alberto, Normal subdigroups and the isomorphism theorems for digroups, Algebra and Discrete Mathematics, vol. 22 [2], 262-283, issn ISSN: 2415-721X, 2016
  • Otoba Nobuhiko, Petean Jimmy, Metrics of constant scalar curvature on sphere bundles, Differential Geometry and its Applications, vol. 46, p. 146–163, issn 0926-2245, doi 10.1016/j.difgeo.2016.02.007, 2016
  • Quiroga Barranco Raúl, Separately radial and radial Toeplitz operators on the unit ball and representation theory, Boletín de la Sociedad Matemática Mexicana, [online first], 19 pág., issn 1405-213X, doi 10.1007/s40590-016-0111-0, 2016
  • G. Brumfiel, H. Hilden, M. T. Lozano, J. M. Montesinos-Amilibia, Ramírez Losada Enrique, H. Short, D. Tejada, M. Toro, H3 as a harmonic branched covering of E3, Boletín de la Sociedad Matemática Mexicana, [online first], p. 1-16, issn 1405-213X, doi 10.1007/s40590-016-0114-x, 2016
  • Rodríguez Viorato Jesús, González Acuña Francisco, On Pretzel knots and conjecture Z, Journal of Knot Theory and its Ramifications, vol. 25 [2], issn 0218-2165, doi 10.1142/S0218216516500127, 2015
  • Rojas Rojas Jony, Sánchez Sánchez Francisco, A characterization of the symmetric Banzhaf value for Games with a Coalition Structure, International Journal of Advances in Applied Mathematics and Mechanics, vol. 3 [2], 4 pág., issn 2347-2529, doi, 2015
  • Jony Rojas Rojas Francisco Sanchez Sanchez, On the inverse problem for a subclass of linear, symmetric and efficient values of cooperative TU games, Operations Research Letters, vol. 44, 618–621, issn 0167-6377, doi 10.1016/j.orl.2016.07.009, 2016
  • Rodríguez-Vallarte M.C., Salgado G., Sánchez Valenzuela Óscar Adolfo, On indecomposable solvable Lie superalgebras having a Heisenberg nilradical, Journal of Algebra and its Applications, [online first], 40 pág., issn 0219-4988, doi 10.1142/S0219498816501905, 2016
  • Bhakti Bhusan Manna, Santra Sanjiban, On the Hollman McKenna conjecture: Interior concentration near curves, Discrete and Continuous Dynamical Systems - Series A (DCDS-A), vol. 36 [10], p. 5595-5626, doi 10.3934/dcds.2016046, 2016
  • Felipe-Sosa R., Otero J.A., Solis  F, A solution for local plane strain problems using elliptic integrals of Cauchy type, Mathematical Methods in Applied Sciences, [online first], 26 p., issn Online ISSN: 1099-1476, doi 10.1002/mma.4190, 2016
  • Solis, F.,  Sotolongo, A., Convergence on two dimensional 1-slow discrete dynamical systems, Differential Equations and Dynamical Systems, [online first], 15 p., doi 10.1007/s12591-016-0330-x, 2016
  • Sontz, S.B., Toeplitz quantification for non-commutating symbol spaces such as Suq(2), Communications in Mathematics, vol. 24 [1], 43-69, issn 1804-1388, doi 10.1515/cm-2016-0005, 2016
  • S. Jerez, S. Díaz-Infante, Exact difference schemes for stochastic differential equations, Exact Finite-Difference Schemes, 204-219, issn 978-3-11-049132-6, doi 10.1002/9781118445112.stat07915, 2016
  • Eudave Muñoz Mario, Ramírez Losada Enrique, Toroidal Dehn surgeries, A Mathematical tribute to Professor José María Montesinos Amilibia, p. 317-338, issn 978-84-608-1684-3, doi, 2016
  • Oliver Juárez Romero William Olvera López Francisco Sánchez Sánchez, Additional Properties of the Owen Value, Trends in Mathematical Economics, Dialogues Between Southern Europe and Latin America, 209-216, issn 978-3-319-44817-6, doi 10.1007/978-3-319-44817-6_6, 2016
  • Noé Bárcenas, Fernando Galaz-García, Mónica Moreno Rocha, Mexican Mathematicians Abroad: Recent Contributions, N/A, issn 978-1-4704-2192-2, doi 10.1090/conm/657, 2016
  • Contreras Gonzalo, Homogenization on manifolds, Mathematical Congress of the Americas (Contemporary Mathematics vol. 656), p. 27-39, issn 978-1-4704-2310-0, doi 10.1090/conm/656, 2016
  • Sofía Ortega Castillo, Cluster value problem in infinite-dimensional spaces, Mexican Mathematicians Abroad: Recent Contributions (proceedings of the First Workshop Matemáticos Mexicanos Jóvenes en el Mundo), vol. 657, p. 182-196, issn ISBNs: 978-1-4704-2192-2 (print); 978-1-4704-2869-3 (online), doi 10.1090/conm/657 , 2016








Centro de Investigación en Matemáticas, A.C., Jalisco S/N, Col. Valenciana CP: 36023 Guanajuato, Gto, México, Apartado Postal 402, CP 36000
Tel. + 52 473 732 7155 / 735 0800 / Responsable de la información
Política de Privacidad y Manejo de Datos Personales
Esta página se ve en una resolución de 1024 x 768